# SDR SWAA980376

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1136/1128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND FUSELAGE SKIN CRACKED AT 2 ADJACENT FASTENERS AT BS 1136, STR 10R AND BS 1128, STR 10R.  REPAIRED PER BOEING SRM.
